W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RLT231412 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The fsa reported the following to gore: on (b)(6) 2024, the patient underwent an endovascular procedure utilizing the gore® excluder® aaa endoprosthesis and gore® excluder® iliac branch endoprostheses.On (b)(6) 2024, the physician contacted the fsa and reported that the patient had a compressed limb in the gate of a bifurcated graft.The patient had an ibe and had a normal aorta, so the limb is compressed in ~19mm lumen of the aorta.Images are not available.The physician believes that the patient's normal but small aorta caused the issue.The patient is scheduled for a reintervention on (b)(6) 2024.
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
The imaging evaluation showed the following: a one time point was available for evaluation.Post-implantation cta was dated (b)(6) 2024.The ipsilateral limb extends into the right common iliac (rci).The contralateral gate is located on the patients left side.The contralateral leg, and iliac branch endoprosthesis (ibe) extend into the left common iliac (lci).The aortic diameter at ~67mm distal to the proximal circumferential device appears to be ~18mm.The ipsilateral limb at the level of the contralateral gate is compressed at this level.There is flow in all limbs/devices.Corrected event description: from: the fsa reported the following to gore: on (b)(6) 2024, the patient underwent an endovascular procedure utilizing the gore® excluder® aaa endoprosthesis and gore® excluder® iliac branch endoprostheses.On (b)(6) 2024, the physician contacted the fsa and reported that the patient had a compressed limb in the gate of a bifurcated graft.The patient had an ibe and had a normal aorta, so the limb is compressed in ~19mm lumen of the aorta.Images are not available.The physician believes that the patient's normal but small aorta caused the issue.The patient is scheduled for a reintervention on (b)(6) 2024.To: the fsa reported the following to gore: on (b)(6) 2024, the patient underwent an endovascular procedure utilizing the gore® excluder® aaa endoprosthesis and gore® excluder® iliac branch endoprostheses.On (b)(6) 2024, the physician contacted the fsa and reported that the patient had a compressed ipsilateral limb in the gate of a bifurcated graft.The patient had an ibe and had a normal aorta, so the limb is compressed in ~19mm lumen of the aorta.The physician believes that the patient's normal but small aorta caused the issue.The initial plan for reintervention was scheduled for (b)(6) 2024 however the procedure was not performed as of yet.The procedure will be performed at a later date.
Event or Problem Description
The fsa reported the following to gore: on (b)(6) 2024, the patient underwent an endovascular procedure utilizing the gore® excluder® aaa endoprosthesis and gore® excluder® iliac branch endoprostheses.On (b)(6) 2024, the physician contacted the fsa and reported that the patient had a compressed ipsilateral limb in the gate of a bifurcated graft.The patient had an ibe and had a normal aorta, so the limb is compressed in ~19mm lumen of the aorta.The physician believes that the patient's normal but small aorta caused the issue.The initial plan for reintervention was scheduled for (b)(6) 2024, however the procedure was not performed as of yet.The procedure will be performed at a later date.